# SDR ASAA9680165

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1155-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON THE FUSELAGE SKIN AROUND THE CUTOUT FOR THE NR 3 VHF ANTENNA AT Y1155 TO Y1174, LONGERON 29L AND 30.  CORROSION REMOVAL REQUIRED ENLARGING THE EXISTING CUTOUT BY APPROXIMATELY .125 INCH AT EACH EDGE.  AN AREA AROUND THE OPENING OF APPROXIMATELY 4 INCHES BY 4 INCHES WAS BLENDED TO A DEPTH OF .017 INCH.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM AND ASA EA 5330-01177.  (M)
